# SDR JJBA20220302008

- Difficulty date: March 2, 2021
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N23139
- Make and model: Emb EMB-145XR
- Aircraft serial: 145731
- Aircraft time: 45,594 hours, 28,490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 60309
- Condition: Inoperative
- Part time: 1,022 hours, 892 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY LIGHTS INOPERATIVE. REMOVED AND REPLACED #1 EMERGENCY BATTERY. OPS CHECK SAT
